Skip to content
Sick after Mirena removal?
avatar
HelSable posted:
After having the Mirena in for 4.5 years I had it removed 01/31/13. The past few days I have been really emotional and now today I've started feeling very faint, sick like I need to throw up, and have a slight headache.

Is this normal after removal?

Not sure if it's my body because of the hormones no longer in my body or if it's the Thai left overs I ate last night LOL!

TIA!
Reply
 
avatar
georgiagail responded:
My money is on those leftovers!

Gail
 
avatar
sherry1126 responded:
did you find out what the problem was?cuz i just had mine removed a week and a half ago and i have been sick and tired and still havent gotten a period sense it got taken out


Helpful Tips

might be pregnant in 3 months rubella vaccination?
My wife is vaccinated rubella vaccine, doctor was note "she is not pregnant within 3 months". If she's pregnant in that time, what is ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.